# SDR USAA2012021600012

- Difficulty date: February 12, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 91,300 hours, 33,319 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 143N380049
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - LEVEL 2 EXFOLIATION CORROSION ON RIGHT KEEL BEAM CHANNEL BETWEEN BS 640 TO BS 700, S28R.  REPAIRED RIGHT KEEL BEAM CHANNEL BETWEEN BS 640 TO BS 700, S28R IAW EA 103702.
